# SDR AALA202505119098

- Difficulty date: May 9, 2025
- Submitted: May 11, 2025
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 26,865 hours, 10,781 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cover
- Condition: Missing
- Location: Zone 900
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUST PRIOR TO LANDING FLIGHT ATTENDT REPORTED LIGHT SMOKE AND ACRID BURNING SMELL COMING FROM THE FORWARD #1 OVEN. MAINTENANCE FOUND OVEN #2 BACK SHELL COVER MISSING AND ALUMINUM FOIL STUCK TO BACK BLOWER CAUSING SMELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
